# SDR ANCF2015062301

- Difficulty date: June 23, 2015
- Submitted: July 26, 2015
- Operation: Air carrier
- Aircraft: N454AV
- Make and model: Airbus A320-214
- Aircraft serial: 5454
- Aircraft time: 6,318,046 hours, 6,594 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AFTER TAKEOFF, APPEARS ON ECAM, AFT CARGO DOOR OPEN.  TASK 32-31-00-810-886-A AFT CARGO DOOR INDICATION PROXIMITY, SW PROXIMITY SW 32WV.  IAW AMM TASK 52-71-00-820 003A THE ADJUSTMENT OF THE PROXIMITY SWITCHES OF THE CARGO COMPARTMENT DOOR THRESHOLD WAS ACCOMPLISHED & FAULT WAS FOUND & CORRECTED.
